MathSciNet Relay Station
MathSciNet bibliographic data
MR2245998 32S25 (14B05 32S45)
Plénat, Camille; Popescu-Pampu, Patrick A class of non-rational surface singularities with bijective Nash map. Bull. Soc. Math. France 134 (2006), no. 3, 383–394.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement